# SDR AALA202108035323

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737823
- Aircraft serial: 44456
- Aircraft time: 2,855 hours, 1,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER AFT LEFT DOOR MISSING. REPLACED EXIT SIGN IAW AMM 33-51-01.
